# SDR CA121001003

- Difficulty date: September 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Nut
- Part number: D4524
- Condition: Loose
- Location: Hyd Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED HYDRAULIC LEAK AT PRESSURE FITTING OF PUMP.  HYDRUALIC PUMP REMOVED AND TEE FITTING REMOVED FROM PUMP.  AFTER INSPECTION, IT WAS NOTED THAT THE COMBINATION OF NUT, RETAINER AND PACKING WAS NOT MAINTAINING ENOUGH PRESSURE AGAINST PUMP TO STOP FLUID LEAK.
